# SDR 9702466628

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628US
- Make and model: Boeing 747251B
- Aircraft serial: 22389
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E, F

## Discrepancy

DURING CLIMB, THE NR 3 ENGINE FIRE WARNING SYSTEM INDICATED HIGH AND THE FAULT LIGHT AND DETECTION LIGHT ILLUMINATED.  DISCHARGED FIRE BOTTLE AND SHUT DOWN THE ENGINE AS A PRECAUTION.  AIRCRAFT RETURNED TO LAX AND LANDED WITHOUT INCIDENT. RESEATED AND CLEANED THE CONNECTORS ON THE NR 3 ENGINE LOOP CONTROL CARDS AND WARNING CARDS, OPERATIONAL CHECK GOOD.
